# SDR ASAA2016060716975

- Difficulty date: June 7, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 10,416 hours, 3,402 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014790
- Condition: Failed
- Location: Ram Air
- Part time: 5,064 hours, 1,624 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUMINATED ON RECALL. EXTINGUISHES WITH MASTER CAUTION RESET. ACFT GROUNDED. REMOVED AND INSTALLED LT RAM AIR EXHAUST ACUATOR, REF AMM 21-51-27. ACCOMPLISHED LT PACK/ ZONE TEMP CONTROLLER BITE, GROUND FUNCTIONAL CHECK, NORMAL, REF AMM 21-51-00-700-803.
